# SDR DXTA200802797

- Difficulty date: January 25, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N138QS
- Make and model: Beech 400A
- Aircraft serial: RK492
- Aircraft time: 659 hours, 623 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, RED LIGHT IN LANDING GEAR HANDLE REMAINED ILLUMINATED AND ALL GREEN LIGHTS EXTINGUISHED. CYCLED LANDING GEAR DOWN AND ALL GREEN AND RED LIGHTS FUNCTIONED PROPERLY. RETRACTED GEAR AGAIN + RED GEAR HANDLE LIGHT REMAINED ILLUMINATED.
